# SDR DALA2023031401846

- Difficulty date: March 10, 2023
- Submitted: March 14, 2023
- Operation: Air carrier
- Aircraft: N952AT
- Make and model: Boeing 717-200
- Aircraft serial: 55014
- Aircraft time: 60,175 hours, 42,597 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SPLICE BTW L-28R TO L-28L REMOVAL, FOUND CRACK ON SPLICE FRAME AT STA 636. SUMMARY OF NRC 00244: SPLICE FRAME AT STA 636 WAS REPAIRED PER B-717-200 SRM 51-70-11-2R PROCEDURE 2 REPAIR 2. (LP #2664206)
